×

zbMATH — the first resource for mathematics

Representations of a semisimple Lie group on a Banach space. I. (English) Zbl 0051.34002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Banach, Leçons sur les éspaces linéares, Warsaw, 1932.
[2] Garrett Birkhoff, Representability of Lie algebras and Lie groups by matrices, Ann. of Math. (2) 38 (1937), no. 2, 526 – 532. · JFM 63.0090.01 · doi:10.2307/1968569 · doi.org
[3] E. Cartan, J. Math. Pures Appl. vol. 8 (1929) pp. 1-33.
[4] C. Chevalley, Theory of Lie groups, Princeton University Press, 1946. · Zbl 0063.00842
[5] Lars Gårding, Note on continuous representations of Lie groups, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 331 – 332. · Zbl 0031.05703
[6] I. M. Gel\(^{\prime}\)fand and M. A. Naĭmark, On the connection between the representations of a complex semi-simple Lie group and those of its maximal compact subgroups, Doklady Akad. Nauk SSSR (N.S.) 63 (1948), 225 – 228 (Russian).
[7] Roger Godement, Les fonctions de type positif et la théorie des groupes, Trans. Amer. Math. Soc. 63 (1948), 1 – 84 (French). · Zbl 0031.35903
[8] Harish-Chandra, On representations of Lie algebras, Ann. of Math. (2) 50 (1949), 900 – 915. · Zbl 0035.01901 · doi:10.2307/1969586 · doi.org
[9] Kenkichi Iwasawa, On some types of topological groups, Ann. of Math. (2) 50 (1949), 507 – 558. · Zbl 0034.01803 · doi:10.2307/1969548 · doi.org
[10] Nathan Jacobson, Rational methods in the theory of Lie algebras, Ann. of Math. (2) 36 (1935), no. 4, 875 – 881. · Zbl 0012.33704 · doi:10.2307/1968593 · doi.org
[11] Jean-Louis Koszul, Homologie et cohomologie des algèbres de Lie, Bull. Soc. Math. France 78 (1950), 65 – 127 (French). · Zbl 0039.02901
[12] F. I. Mautner, Unitary representations of locally compact groups. II, Ann. of Math. (2) 52 (1950), 528 – 556. · Zbl 0039.02201 · doi:10.2307/1969431 · doi.org
[13] George Daniel Mostow, A new proof of E. Cartan’s theorem on the topology of semi-simple groups, Bull. Amer. Math. Soc. 55 (1949), 969 – 980. · Zbl 0037.01401
[14] F. J. Murray and J. Von Neumann, On rings of operators, Ann. of Math. (2) 37 (1936), no. 1, 116 – 229. · Zbl 0014.16101 · doi:10.2307/1968693 · doi.org
[15] I. E. Segal, Hypermaximality of certain operators on Lie groups, Proc. Amer. Math. Soc. 3 (1952), 13 – 15. · Zbl 0049.35704
[16] B. L. van der Waerden, Moderne Algebra, Berlin, Springer, 1937. · Zbl 0016.33902
[17] A. Weil, L’intégration dans les groupes topologiques et ses applications, Paris, Hermann, 1940. · Zbl 0063.08195
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.